# SDR AALA202203023706

- Difficulty date: February 27, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737*
- Aircraft serial: 29569
- Aircraft time: 38,513 hours, 15,614 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOST 500 LBS FROM LEFT WING (BURNED) ON TAKEOFF WITH CENTER TANK FULL AND PUMPS ON. BALANCED AFTER CENTER EMPTY AND STAYED EQUAL. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
